# SDR CA971231022

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-22-108
- Engine: Lyc O235C1
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Condition: Worn
- Location: Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE CAMSHAFT FOUND WORN.  ENGINE CAMSHAFT REPLACED.
